Anabolics
Search More Than 6,000,000 Posts
Results 1 to 20 of 20

Thread: Prop fever

  1. #1
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9

    Prop fever

    This marks Day 10 and my face is still red and my whole body is hot, aches and I am always tired. My low back is very tight as well. I am using Golden Triangle 250mg/ml Test Prop at 75 mg/EOD. I feel no increased pumps...maybe a very small strength increase. I have cycled 2x/yr for the past 4 yrs with Deca /Dbol and Eq/Winny without problem and much success. This is my first Test cycle and I am tempted to throw the shit away! My source has been reliable in the past. The vial appears legit from pics I have seen online. Do I tough it out a bit longer? I thought this fever usually lasts 3-4 days and the pumps occur within 2-3 days. The injection sites remain sore for 3-4 days and are inflamed. The sites then settle down to normal. Any advise would be appreciated. Thank you.

  2. #2
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9
    bump

  3. #3
    partyboynyc is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    NYC
    Posts
    5,143

    right there with you now

    i've been like that for a week. had it over the years mnay times, but this time it's been a week. an employee i work with noticed it today and asked if i was taking crazy niacin thats' how bad it was.

  4. #4
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    Well I usually get sick the 2-3 day I'm on. And at it's worst it never lasted longer than 4 or 5 days. 250mg/mL is a very high concentration for prop, so much of the pain you are experiencing from it locally could be from that. As far as pumps go, I don't really get them from prop as much as others. So don't let the fact that you don't have pumps -yet- suggest that your gear is bunk. I'd keep an eye on temperature, injection sites, and drink your water.

    On another note 75mg EOD is quite a low dose. It is possible that's why you haven't seen any positive effects. But not that for certain.

  5. #5
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9
    Thank you both for responding. I would like to go ED but am unable due to the amount and duration of swelling. I will try drinking more water, increase to 100/EOD and stick it out for another week.

  6. #6
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    also, a heat pad works very well -at least for me- on sore injection sites. I usually use a heating pad and eat about 600mg ibuprofin and it helps. Should get better though.

  7. #7
    rawdog's Avatar
    rawdog is offline Associate Member
    Join Date
    Feb 2005
    Posts
    263

    sterile?

    Quote Originally Posted by jaweeba2
    This marks Day 10 and my face is still red and my whole body is hot, aches and I am always tired. My low back is very tight as well. I am using Golden Triangle 250mg/ml Test Prop at 75 mg/EOD. I feel no increased pumps...maybe a very small strength increase. I have cycled 2x/yr for the past 4 yrs with Deca/Dbol and Eq/Winny without problem and much success. This is my first Test cycle and I am tempted to throw the shit away! My source has been reliable in the past. The vial appears legit from pics I have seen online. Do I tough it out a bit longer? I thought this fever usually lasts 3-4 days and the pumps occur within 2-3 days. The injection sites remain sore for 3-4 days and are inflamed. The sites then settle down to normal. Any advise would be appreciated. Thank you.
    i would switch brand of gear...my understanding is if the gear is not sterile you can get these flu like symptoms.

  8. #8
    TDS
    TDS is offline Associate Member
    Join Date
    Jan 2005
    Posts
    173
    what ever u do, dont throw it out.... send it to me if u want!

  9. #9
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    Location
    not where I want to be
    Posts
    7,546
    Quote Originally Posted by rawdog
    i would switch brand of gear...my understanding is if the gear is not sterile you can get these flu like symptoms.
    It's not just from dirty gear. Even human grade test can give you these symptoms.

  10. #10
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9
    Ok, Day 16 and the Golden Triangle Prop injection sites have not improved. In fact, I am now hitting a few of the sites for the second time with worse pain, swelling, redness and hot to touch. I did bump the Prop to 100mg/EOD about five days ago. Strength has increased slightly. Weight gain of 5-6 lbs and harder. But, the constant soreness and fever are a real downer. Aspirin does work. I do have some Amoxicillin and Cefzil tablets. Wondering if these tablets would combat the sides?

  11. #11
    Mighty Joe's Avatar
    Mighty Joe is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    USA
    Posts
    2,191
    Bro,
    Prop can be a real pain in the a$$ literally. You are not alone when it comes to Prop pain. Funny, but when I hit glutes and delts its not too bad at all, but thighs are a Biatch.

    Stay safe bro, MJ

  12. #12
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9

    Mighty Joe

    Mighty Joe or anyone else, how long do your injection sites remain sore? My left buttocks has been red, hot, sore and swollen for 5 days? I also have a slight temperature and generally feel worn down...kinda like a light flu.

  13. #13
    Mighty Joe's Avatar
    Mighty Joe is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    USA
    Posts
    2,191
    Bro,

    Soreness in the first couple of weeks took about 4-5 days to subside, now more like 2-3 days and much more tolorable. But I never had the injection site turn red or get hot to the touch as you described. Maybe a vet or mod who is familiar with that brand of Prop can help shed some light for you.

  14. #14
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9
    bump to a vet or mod. I am seeing an usually high amount of members with similar complaints. I realize with Prop comes some pain for a few days. But, to have soreness in the site 5 days after a buttocks injection on Day 16 sounds suspicious? The manufacturer is Golden Triangle...maybe someone else is having or has had problems with their gear?

  15. #15
    sasquatch's Avatar
    sasquatch is offline Associate Member
    Join Date
    Apr 2005
    Location
    forests of Pacific NW
    Posts
    236
    Quote Originally Posted by jaweeba2
    Mighty Joe or anyone else, how long do your injection sites remain sore? My left buttocks has been red, hot, sore and swollen for 5 days? I also have a slight temperature and generally feel worn down...kinda like a light flu.
    You have serum sickness, which is more like an allergic reaction to a certain hormone. It's a hypersensitivity reaction to testosterone . It's usually temporary and will go away, but these flu like symptoms can kill your workouts and your diet. If the flu like feeling does not go away soon (in a couple of days) I would switch brands of test immediately.

  16. #16
    j.r.w. is offline Associate Member
    Join Date
    Jun 2004
    Location
    houston, tx
    Posts
    345
    I usually take a couple of BC powders when this happens and it helps a lot. It normally happens to me when I start a cycle. Especially that bull$hit SYD Group deca 300, which I will never make the 4th mistake of using again.

  17. #17
    hellapimpin's Avatar
    hellapimpin is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    SOuthern Cali
    Posts
    2,361
    yea i've been getting the flu symptoms last week and it lasted about 3 to 4 days...drink cold water and take 600 to 800mg of tylenol or so..helped me out alot..and are you getting enough sleep? or too much? both can raise your temp..6 to 9 hours is all you need a night.

  18. #18
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9
    Thank you to all that replied. I have decided to just run Anavar by itself for the next 8 weeks at 50mg/ED...I really wanted to combine with the Prop but the sides were unbearable!

  19. #19
    jaweeba2 is offline New Member
    Join Date
    May 2005
    Posts
    9
    Saw the MD today who confirmed an abscess has formed on my left buttocks. Fortunately, I did begin amoxicillin 1000 mg every 12 hrs last night. The MD assured me that was a good idea. If amoxicillin does not settle the infection down, he thought a surgical drain and packing may be needed. Crossing my fingers that surgical intervention is not needed. Frickin Prop! Hopefully, the Golden Triangle Anavar is legit and clean...

  20. #20
    j.r.w. is offline Associate Member
    Join Date
    Jun 2004
    Location
    houston, tx
    Posts
    345
    Quote Originally Posted by jaweeba2
    Thank you to all that replied. I have decided to just run Anavar by itself for the next 8 weeks at 50mg/ED...I really wanted to combine with the Prop but the sides were unbearable!

    Its okay just send me your leftover prop.



Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •